| Model Number |
RONYX25015UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
10/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure two resolute onyx stents were implanted into the circumflex.Approx 12 months post index procedure and staged procedure, the patient suffered a non cardiac chest pain.The patient was treated with medication.Cec adjudicated the event as non-q-wave mi (vessel unknown), 3rd udmi spontaneous.Investigator assessed that the event was not related to index device or antiplatelets medication.Safety assessed that the event was possibly related to index device but not related to antiplatelets medication.Patient recovered.